Have IBS-C and was getting constipation pains (and constipation) for days. I started taking Docusate Sodium pills and now I'm all diarrhea. Correlation?

Fatigue . So many factors can cause fatigue and body aches. Consider chemicals, cleaning agents, allergens you may be in contact with. Do you drink enough water daily? How's your diet? 5 servings of fresh fruits and vegetables? Are you taking care of yourself with exercise?

Related Questions

Is docusate sodium/sennosides appropriate for ibs-c and can it be used "freely", or are there side effects?

Melanosis coli. And dependence are the big side effects of continued senna use. It is better to titrate MiraLAX (polyethylene glycol) and natural calm. If those over the counter meds don't work there are prescription meds like amatiza or linzess., all that are safer for long term use.0. Read more...
Yes. The stool softner and laxative combination will help relieve your symptoms. Side effects include possible allergic reaction, excessive diarrhea or constipation may persist despite meds. Dehydration and electroltye problems may result if excessive diarrhea. Read more...